Help- morning after pill Watch

Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
I took the morning after pill about a week ago and yesterday i started to bleed and i googled it and assumed it was ‘spotting’ but it’s gotten really heavy and i’ve gone through so many clothes because of it i’ve started getting cramping too. I’m confused if this is normal because i had no other side effects from the pill until yesterday?
0
reply
blueberrybowl
Badges: 14
Rep:
?
#2
Report 2 weeks ago
#2
Is it not your period?
0
reply
Anonymous #1
#3
Report Thread starter 2 weeks ago
#3
(Original post by blueberrybowl)
Is it not your period?
I’m not sure, i was confused whether it is or not because it seems way to early to be a period like only a week since i took it and my last period didn’t finish that long ago either
0
reply
blueberrybowl
Badges: 14
Rep:
?
#4
Report 2 weeks ago
#4
(Original post by Anonymous)
I’m not sure, i was confused whether it is or not because it seems way to early to be a period like only a week since i took it and my last period didn’t finish that long ago either
Don’t worry. Sometimes birth control type pills can cause your period to come earlier or later. It’s just your period. When I was taking the pill I stopped taking it halfway through the month and my period came. It seemed heavier than normal too. Seeing as the morning after pill is effectively just a stronger version of the pill, the same sort of thing must have happened
0
reply
DanK37
Badges: 6
Rep:
?
#5
Report 2 weeks ago
#5
Seems like you're on your period. After the pill you usually do have 1 or 2 heavy months.
0
reply
Anonymous #1
#6
Report Thread starter 2 weeks ago
#6
(Original post by DanK37)
Seems like you're on your period. After the pill you usually do have 1 or 2 heavy months.
okay thankyou for your help
0
reply
Anonymous #1
#7
Report Thread starter 2 weeks ago
#7
(Original post by blueberrybowl)
Don’t worry. Sometimes birth control type pills can cause your period to come earlier or later. It’s just your period. When I was taking the pill I stopped taking it halfway through the month and my period came. It seemed heavier than normal too. Seeing as the morning after pill is effectively just a stronger version of the pill, the same sort of thing must have happened
Okay, thank you for the help
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (212)
61.63%
Yes- I don't like it (13)
3.78%
No- I want it (95)
27.62%
No- I don't want it (24)
6.98%

Watched Threads

View All